# SDR AALA202506174888

- Difficulty date: May 22, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 77,113 hours, 29,943 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bearing
- Condition: Excess Play
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND PYLON INBOARD SIDE AFT ATTACH FITTING BEARING HAS EXCESSIVE PLAY. REPLACED HINGE FITTING PER AMM 54-57-17.
